# SDR HEEA088041

- Difficulty date: July 4, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 7655009005104
- Part serial: 0364
- Condition: Malfunctioned
- Location: Ac Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GCU HAS  SLIGHT DELAY TO COME ON LINE.
